- -

Topologies on function spaces and hyperspaces

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

Topologies on function spaces and hyperspaces

Show full item record

Georgiou, D. (2009). Topologies on function spaces and hyperspaces. Applied General Topology. 10(1):159-171. doi:10.4995/agt.2009.1794.

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/86556

Files in this item

Item Metadata

Title: Topologies on function spaces and hyperspaces
Author: Georgiou, D.N.
Issued date:
Abstract:
[EN] Let Y and Z be two fixed topological spaces, O(Z) the family of all open subsets of Z, C(Y,Z) the set of all continuous maps from Y to Z, and OZ(Y ) the set {f−1(U) : f ϵ C(Y,Z) and U ϵ O(Z)}. In this paper, we give ...[+]
Subjects: Space , Hyperspace , Splitting topology , Admissible topology
Copyrigths: Reconocimiento - No comercial - Sin obra derivada (by-nc-nd)
Source:
Applied General Topology. (issn: 1576-9402 ) (eissn: 1989-4147 )
DOI: 10.4995/agt.2009.1794
Publisher:
Universitat Politècnica de València
Publisher version: https://doi.org/10.4995/agt.2009.1794
Thanks:
Work Supported by the Caratheodory programme of the University of Patras
Type: Artículo

References

Arens, R. F. (1946). A Topology for Spaces of Transformations. The Annals of Mathematics, 47(3), 480. doi:10.2307/1969087

Arens, R., & Dugundji, J. (1951). Topologies for function spaces. Pacific Journal of Mathematics, 1(1), 5-31. doi:10.2140/pjm.1951.1.5

J. Dugundji, Topology, Allyn and Bacon, Inc. Boston 1968. [+]
Arens, R. F. (1946). A Topology for Spaces of Transformations. The Annals of Mathematics, 47(3), 480. doi:10.2307/1969087

Arens, R., & Dugundji, J. (1951). Topologies for function spaces. Pacific Journal of Mathematics, 1(1), 5-31. doi:10.2140/pjm.1951.1.5

J. Dugundji, Topology, Allyn and Bacon, Inc. Boston 1968.

R. Engelking, General Topology, Warszawa 1977.

Fox, R. H. (1945). On topologies for function spaces. Bulletin of the American Mathematical Society, 51(6), 429-433. doi:10.1090/s0002-9904-1945-08370-0

Georgiou, D. N., Iliadis, S. D., & Papadopoulos, B. K. (2004). On dual topologies. Topology and its Applications, 140(1), 57-68. doi:10.1016/j.topol.2003.08.015

Gierz, G., Hofmann, K. H., Keimel, K., Lawson, J. D., Mislove, M. W., & Scott, D. S. (1980). A Compendium of Continuous Lattices. doi:10.1007/978-3-642-67678-9

P. Lambrinos and B. K. Papadopoulos, The (strong) Isbell topology and (weakly) continuous lattices, Continuous Lattices and Applications, Lecture Notes in pure and Appl. Math. No. 101, Marcel Dekker, New York 1984, 191–211.

F. Schwarz and S. Weck, Scott topology, Isbell topology, and continuous convergence, Lecture Notes in Pure and Appl. Math. No.101, Marcel Dekker, New York 1984, 251-271.

[-]

This item appears in the following Collection(s)

Show full item record